heavy bleeding

by heena
(chennai)

I am 43 didnt get my periods for 4 months.then suddenly i started having heavy to very heavy bleeding.my doctor suggested few tests which were all normal except it was a dis functioning of .... doc gave me primulut N for 21 days.after stopping that on second day i got very heavy bleeding.Doc asked me to take another tablet for 3 times a day for 3 days in case of heavy bleeding.followed by another course of another tablet for 21 days.iam scared now and want to know when i will get my normal periods.

Comments for heavy bleeding

Click here to add your own comments

Jun 01, 2014
Heavy Bleeding
by: Joy

Hi Henna

At 43 you are in Peri-Menopause which is a difficult time for most women. It’s a time when heavy and irregular bleeding takes place and no drug will help this. Primolut N is a norethisterone, a synthetic progestin. It does come with adverse side affects, I do hope you were informed of this, see side effects of Primolut N.

Natural progesterone will certainly help you, but you may also need the help of amino acids to help with the heavy bleeding. As listed ….

*Natpro Progesterone Cream - 400mg to 500mg/per day * N-Acetyl-Cysteine (NAC) - 2000mg/per day * Taurine - 2000mg/per day * Vitamin D - 5000iu's/per day more if vitamin D level is low * Bioflavanoids - 1000mg/per day

If you are going to use progesterone please read Estrogen Dominance.

Please also check your Vitamin D level as a deficiency reduces the benefits of progesterone.

Hope this helps.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...